# SDR SWIA972559

- Difficulty date: May 9, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 7,568 hours, 11,185 cycles
- Engine: Pwa PW118B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Flux Detector
- Condition: Defective
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF OUT OF IYK, GOT THE HDG FLAG.  SHORTLY THEREAFTER, GOT THE PIT AND ROL FLAGS.  ATTEMPTED QRH RESET, NO RESULTS.  THE FIRST OFFICERS ATTITUDE INDICATOR SHOWED PITCH DOWN 10 PERCENT THE WHOLE FLIGHT.  THE CAPTAINS ADI AND HEADING INDICATOR SHOWED FLAGS, BUT SEEMED TO OPERATE FINE.  DIVERTED DUE TO WEATHER.  REPLACED FDU-70 FLUX DETECTOR ON RIGHT WING TIP FIRST OFFICERS SIDE IAW MM 34-21-03.  OPS CHECK GOOD.  P/N ON 622-5812-004, S/N ON 20021, S/N OFF 16722.
